# SDR CALA2021102902002

- Difficulty date: October 28, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 58,568 hours, 25,461 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Part number: NA
- Condition: Corroded
- Location: Str41lhfr53-54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(A3NB-53-4-6179) AFT CRG COMPT: FLOOR BILDGE STR41 LH BETWEEN FR 53 AND FR54 HAS CORROSION EVIDENCE. DOT 61-45 FOUND STR41L FR53-54 OUT OF LIMITS IAW SRM 53-41-13-283-002 FIG 003. REMOVED AND INSTALLED NEW STRINGER IAW SRM 51-42-11. P/N D5 347042020800 BATCH 00038568 IAW SRM 53-41-13-07-A FIG 007 SHEET 1. (BET FR53-FR60) ACCOMPLISHED BY EMP#V934344 AT BFM ST AEROSPA CE MOBILE. NR#0015727
